# SDR 99UAL900026

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10617927
- Condition: Failed
- Location: Nr 5 Le Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON EXTENSION OF FLAPS NR 5 KRUEGER FLAP DID NOT EXTEND.  AMBER LIGHT ON FORWARD PANEL REMAINED ON.  SECOND OFFICERS PANEL INDICATED NO EXTENSION.  YAW WAS PRESENT IN CONTROLS.  MISSED APPROACH WAS ACCOMPLISHED.  *S/D*  REPLACED LEADING EDGE FLAP ACTUATOR, SYSTEM OPERATIONALLY CHECKED OK.
